skip to main content
Show Results with:
Refined by: language: French remove journal title: Journal de physique. Lettres remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Sur une classification topologique des courbes de distribution de masse des fragments de fission

Journal de Physique Lettres, 1979, Vol.40(14), pp.319-322

No full-text

View all versions

Refine Search Results

Refine my results

Collection 

  1. Scopus (Elsevier)  (1)
  2. HAL (CCSd)  (1)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. R. Da Silveira
  2. Journal de Physique, Archives
  3. Da Silveira, R.

Searching Remote Databases, Please Wait